# SDR SWAA2024120272812

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8882Q
- Make and model: Boeing 737-8
- Aircraft serial: 67967
- Aircraft time: 4,887 hours, 2,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GERT BAR J HOOK RIGHT SIDE LOOSE<[01] REF. AMM 25-66-01; BEND FWD ENTRY GIRT BAR J HOOK TO CONFORMITY. OPS CHECK GOOD.
